# SDR N6WA20131201002

- Difficulty date: December 2, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 23,592 hours, 16,978 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE & PROX SYS 2 STATUS MESSAGE.   PERFORMED OPERATION CHECK OF PROX SYS FAULT 2 IAW FIM 32-60-00-810-808-AO1, OPERATIONS CHECKED GOOD AT THIS TIME.
